# SDR CALA2013112793295

- Difficulty date: November 26, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,045 hours, 22,086 cycles
- Engine: Iae V2527A5
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Unknown
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE THE 24GA SENSOR ON THE NLG.  REPLACED 24GA SENSOR IAW MM, CHECKED SENSOR CLEARANCE OF 24GA IAW AMM.  BITE CHECK OF LGCIU 1 & 2 CHECKED OK.
